# SDR DALA2023032102130

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 82,646 hours, 30,989 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS****L3 SLIDE LIGHT INOP. CORRECTIVE ACTION: EXAMINED GIRT BAR LOCK PER B757 AMM 25-66. LIGHT OPS NML. (2676529)
